Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Norm exponents and representation groups


Author: Hans Opolka
Journal: Proc. Amer. Math. Soc. 111 (1991), 595-597
MSC: Primary 11R37; Secondary 11R32, 11R34
MathSciNet review: 1047006
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This note provides an upper bound for the exponent of the norm residue group $ {k^ * }/{\text{Nor}}{{\text{m}}_{K/k}}({K^ * })$ of a finite Galois extension $ K/k$ of number fields that depends on the obstruction to the Hasse norm principle for $ K/k$ and on a group theoretical constant.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11R37, 11R32, 11R34

Retrieve articles in all journals with MSC: 11R37, 11R32, 11R34


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1047006-4
PII: S 0002-9939(1991)1047006-4
Article copyright: © Copyright 1991 American Mathematical Society